ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cuspidality and the growth of Fourier coefficients of modular forms : A survey

Das, Soumya (2016) Cuspidality and the growth of Fourier coefficients of modular forms : A survey. In: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 47 (1). pp. 9-22.

[img] PDF
Ind_Jou_Pur_App_Mat_47-1_9_2016.pdf - Published Version
Restricted to Registered users only

Download (170kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s13226-015-0165-0

Abstract

In this paper, we present a survey of the recent results on the characterization of the cuspidality of classical modular forms on various groups by a suitable growth of their Fourier coefficients.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the INDIAN NAT SCI ACAD, BAHADUR SHAH ZAFAR MARG, NEW DELHI 110002, INDIA
Keywords: Hecke bound; cuspidality; growth of Fourier coefficients; Siegel modular forms
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 28 Apr 2016 05:44
Last Modified: 28 Apr 2016 05:44
URI: http://eprints.iisc.ac.in/id/eprint/53732

Actions (login required)

View Item View Item